Random ergodic theorems with universally representative sequences
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 3, pp. 353-395.
@article{AIHPB_1994__30_3_353_0,
     author = {Lacey, Michael and Petersen, Karl and Wierdl, Mate and Rudolph, Dan},
     title = {Random ergodic theorems with universally representative sequences},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {353--395},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {3},
     year = {1994},
     zbl = {0813.28004},
     mrnumber = {1288356},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_3_353_0/}
}
TY  - JOUR
AU  - Lacey, Michael
AU  - Petersen, Karl
AU  - Wierdl, Mate
AU  - Rudolph, Dan
TI  - Random ergodic theorems with universally representative sequences
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1994
DA  - 1994///
SP  - 353
EP  - 395
VL  - 30
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1994__30_3_353_0/
UR  - https://zbmath.org/?q=an%3A0813.28004
UR  - https://www.ams.org/mathscinet-getitem?mr=1288356
LA  - en
ID  - AIHPB_1994__30_3_353_0
ER  - 
%0 Journal Article
%A Lacey, Michael
%A Petersen, Karl
%A Wierdl, Mate
%A Rudolph, Dan
%T Random ergodic theorems with universally representative sequences
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1994
%P 353-395
%V 30
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_1994__30_3_353_0
Lacey, Michael; Petersen, Karl; Wierdl, Mate; Rudolph, Dan. Random ergodic theorems with universally representative sequences. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 3, pp. 353-395. http://www.numdam.org/item/AIHPB_1994__30_3_353_0/

[1] A. Bellow and V. Losert, The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences, Trans. Amer. Math. Soc., 288, 1985, p. 307-345. | MR | Zbl

[2] A. Bellow, R.L. Jones and J. Rosenblatt, Almost everywhere convergence of weighted averages, Math. Ann., 293, 1992, p. 399-426. | EuDML | MR | Zbl

[3] V. Bergelson, M. Boshernitzan and J. Bourgain, Some results on non-linear recurrence, Preprint. | Zbl

[4] N.H. Bingham and Ch. M. Goldie, Probabilistic and deterministic averaging, Trans. Amer. Math. Soc., 269, 1982, p. 453-480. | MR | Zbl

[5] J.R. Blum and R. Cogburn, On ergodic sequences of measures, Proc. Amer. Math. Soc., 51, 1975, p. 359-365. | MR | Zbl

[6] J. Bourgain, On the maximal ergodic theorem for certain substets of the integers, Israel J. Math., 61, 1988, p. 39-72. | MR | Zbl

[7] J. Bourgain, An approach to pointwise ergodic theorems, Springer Lecture Notes in Math., 1317, 1988, p. 204-223. | MR | Zbl

[8] J. Bourgain, H. Furstenberg, Y. Katznelson and D. Ornstein, Return times of dynamical systems, appendix to Pointwise ergodic theorems for arithmetic sets, by J. Bourgain, Pub. Math. I.H.E.S., 69, 1989, p. 5-45. | EuDML | Numdam | MR | Zbl

[9] A. Del Junco and J. Rosenblatt, Counterexamples in ergodic theory and number theory, Math. Ann., 245, 1979, p. 185-197. | MR | Zbl

[10] R. Durrett, Probability theory and examples, Wadsworth & Brooks/Cole, Belmont, CA, 1991, p. 394. | Zbl

[11] P. Hall and C.C. Heyde, Martingale limit theory and its applications, Academic Press, New York, 1980. | MR | Zbl

[12] R. Jones, J. Olsen and M. Wierdl, Subsequence ergodic theorems for LP contractions, Trans. Amer. Math. Soc., To appear. | MR | Zbl

[13] R. Jones and M. Wierdl, Examples of a.e. convergence and divergence of ergodic averages, Preprint. | MR

[14] L. Meilijson, The average of the value of a function at random points, Israel J. Math., 15, 1973, p. 193-203. | MR | Zbl

[15] K. Petersen, Ergodic Theory, Cambridge University Press, Cambridge and New York, 1983 and 1989. | MR | Zbl

[16] K. Petersen, On a series of cosecants related to a problem in ergodic theory, Comp. Math., 26, 1973, p. 313-317. | Numdam | MR | Zbl

[17] M. Wierdl, Pointwise ergodic theorem along the prime numbers, Israel J. Math., 64, 1988, p. 315-336. | MR | Zbl